# SDR AALA960786

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1774 - DURING APPROACH TO ORD WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED WITH 4 ANTI-SKID LIGHTS ON.  CONFIRMED NOSE LANDING GEAR WAS FULLY EXTENDED AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  WHILE AIRCRFT WAS BEING TOWED TO GATE, NOSE LANDING GEAR LIGHT CHANGED TO GREEN INDICATION BUT ANTI-SKID WOULD NOT ARM.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK FOR SEVERAL CYCLED BUT UNABLE TO DUPLICATE PROBLEM.  ALL LANDING GEAR INDICATIONS AND ANTI-SKID FUNCTION CHECKED NORMAL.  PRECAUTIONRAY RESEATED LANDING GEAR PSEU AND AIRCRAFT RETURNED TO SERVICE.  (M)
